# SDR CALA2013092791507

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 60,792 hours, 22,828 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20 ABC OXY MASKS HANGING.  RESTOWED MASKS ROW 20ABC IAW MX TIP 35-003.  REQUIRES MAN MASK RELEASE OPERATIONS CHECKED IAW AMM 35-2 3-00-710-001 WITHIN 3 DAYS.  ACCOMPLISHED ACPD OPERATIONAL TEST OXY GEN MASK IAW AMM 35-23-00 OK.
